I have acid reflux and endometriosis, hence really worried about my health and get really scared when things don't look normal.
I noticed that some of my stool was maureen colour today, no sign of strings of blood or any blood in the toielt, but half of the stools were maureen colour.
I am concerned and freaking out, the only think that I can think of is that this morning and couple of days ago I had some red jelly(Jell-o), but could that change the stool colour?
To answer the question... I wouldn't think that a small amount of Jell-O would affect the color, but I could be wrong. If you ate a lot of it I guess it could. I'm not sure though. Check with your doctor if you are concerned and good luck :-)
We need to stop thinking of the least uncomfortable way to change. We need to look at our fears, and step in that direction.
There are some reasons that half your stool is 'maroon' color...but jello would not cause that. Are you taking any medications for your other conditions?If you are ...then look up the side effects of those. Also...taking an Iron tablet, or an anti acid like Maalox can cause a dark color. Try not to freak out. It just might be something simple and if it were a serious thing it would happen on a regular basis and then the doc office will want you to bring in a sample of the stool to be examined. take care.
There are in fact several foods with artificial coloring that can indeed make your stools look reddish or maroon, including RED GELATIN (there's your Jell-O!!), cherry popsicles, red/cherry Kool-Aid drinks, tomato juice or soup and as titchou mentioned, beets, which are not artificially colored.
Stay away from Jell-o for now and see if your stools return to normal. If not then check in with your doctor. But my guess is that it probably was the Jello-O.
Thanks for your replies, and apologies if the question wasn't clear.
I meant maroon(terrible spelling), basically darkish red, since then I had another bowel movement but no red colour stool but noticed a slight bit of blood.
I also had endometrial abration(buring of the lining of the womb) done 10 days ago, and the blood vould be due to that?
I am talking to my doctor today to see what I should do.